Rash from Stevens- Johnson syndrome

Rash from Stevens- Johnson syndrome

M260/0085 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 25.2MB

Downloadable file size: 1.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Stevens-Johnson syndrome. Rash of red blisters on the arm of a person suffering from Stevens- Johnson syndrome, a rare but sometimes fatal form of erythema multiforme that arises as a serious toxic reaction to some drugs, particularly sulphonamides. Erythema is a general term for abnormal reddening of the skin. Stevens-Johnson syndrome is a severe form of Erythema multiforme, characterised by severe blistering of the skin and lesions on the mucosa of the eyes, mouth or genitalia.

Release details: Model release not required. Property release not required.

Keywords: chemotherapy, condition, disease, disorder, erythema multiforme, healthcare, medical, medicine, of sulphonamides, rash, reaction to, side-effect, stevens-johnson syndrom, stevens-johnson syndrome, sulphonamides, toxic effects

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.